DSpace About DSpace Software

Dyuthi @ CUSAT >
Computer Applications >
Faculty >
Dr. Kannan Balakrishnan >

Please use this identifier to cite or link to this item: http://purl.org/purl/4198

Title: Strongly distance-balanced graphs and graph products
Authors: Kannan, Balakrishnan
Manoj, Changat
Iztok, Peterin
Simon, Spacapan
Primoz, Sparl
Ajitha, Subhamathi R
Issue Date: 31-Oct-2008
Publisher: Elsevier
Abstract: A graph G is strongly distance-balanced if for every edge uv of G and every i 0 the number of vertices x with d.x; u/ D d.x; v/ 􀀀 1 D i equals the number of vertices y with d.y; v/ D d.y; u/ 􀀀 1 D i. It is proved that the strong product of graphs is strongly distance-balanced if and only if both factors are strongly distance-balanced. It is also proved that connected components of the direct product of two bipartite graphs are strongly distancebalanced if and only if both factors are strongly distance-balanced. Additionally, a new characterization of distance-balanced graphs and an algorithm of time complexity O.mn/ for their recognition, wheremis the number of edges and n the number of vertices of the graph in question, are given
Description: European Journal of Combinatorics 30 (2009) 1048- 1053
URI: http://dyuthi.cusat.ac.in/purl/4198
Appears in Collections:Dr. Kannan Balakrishnan

Files in This Item:

File Description SizeFormat
Strongly distance-balanced graphs and graph products.pdfpdf364.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback